# SDR MWEA010436

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1387619
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FASTENERS IN RADIUS OF FRAME REPAIR DOUBLER, STATION 817, LONGERON 4-5 LEFT.   REMOVED BRACKET AND DAMAGED SPLICE ANGLE, INSTALLED BRACKET, DRILLED UP AND INSTALLED NEW SPLICE ANGLE.
